Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2008, Volume 9, Issue 1, Pages 158–168 (Mi cheb136)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Nelson–Erdős–Hadwiger problem for a series of metric spaces

A. M. Raĭgorodskiĭ, I. I. Timirova

M. V. Lomonosov Moscow State University

Full text: PDF file (353 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511.336
MSC: Primary 54E35; Secondary 05C15,05C35,52C10
Received: 06.09.2008

Citation: A. M. Raǐgorodskiǐ, I. I. Timirova, “On the Nelson–Erdős–Hadwiger problem for a series of metric spaces”, Chebyshevskii Sb., 9:1 (2008), 158–168

Citation in format AMSBIB
\Bibitem{RaiTim08}
\by A.~M.~Ra{\v\i}gorodski{\v\i}, I.~I.~Timirova
\paper On the Nelson--Erd\H{o}s--Hadwiger problem for a series of metric spaces
\jour Chebyshevskii Sb.
\yr 2008
\vol 9
\issue 1
\pages 158--168
\mathnet{http://mi.mathnet.ru/cheb136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2894708}


Linking options:
  • http://mi.mathnet.ru/eng/cheb136
  • http://mi.mathnet.ru/eng/cheb/v9/i1/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Mitricheva (Shitova), “On the Chromatic Number for a Set of Metric Spaces”, Math. Notes, 91:3 (2012), 399–408  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:182
    Full text:86
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022